Volume 36, Number 13, 2022

  1. Extended Eigenvalues of a Closed Linear Operator, 4277-4291
  2. Aymen Ammar, Fatima Zohra Boutaf, Aref Jeribi

  3. A Class of Integral Operators Induced by Harmonic Bergman-Besov Kernels on Lebesgue Classes, 4293-4317
  4. Ömer Faruk Doğan

  5. L-weakly and M-weakly Demicompact Operators On Banach Lattices, 4319-4329
  6. Hedi Benkhaled, Mohamed Hajji, Aref Jeribi

  7. β-matrices and β-tensors, 4331-4338
  8. H. Orera, J. M. Peña

  9. Sequences of Nonlinear Quasi Contractions and Fixed Points, 4339-4346
  10. Kieu Phuong Chi, Erdal Karapinar, Tran Duc Thanh

  11. From Fuzzy Scalar Henstock to Fuzzy Scalar McShane Integrability, 4347-4361
  12. Redouane Sayyad, Said El Ouahbi

  13. On σ-Amenability of TσA, σB, 4363-4373
  14. Alireza Jaberi, Behrouz Shojaee, Amin Mahmoodi

  15. Kuelbs-Steadman Spaces with Bounded Variable Exponents, 4375-4384
  16. Hemanta Kalit

  17. Self-Adjoint Perturbations of Left (Right) Weyl Spectrum for Upper Triangular Operator Matrices, 4385-4395
  18. Xiufeng Wu, Junjie Huang, Alatancang Chen

  19. On a Class of Toeplitz and Little Hankel Operators on La2(U+), 4397-4415
  20. Namita Das, Sworup Kumar Das

  21. On a Recent Result Concerning the Drazin Inverse of Matrices, 4417-4427
  22. Jelena Višnjić, Ivana Ilić

  23. Generalized Drazin Invertibility of the Sum of Two Elements in a Banach Algebra, 4429-4441
  24. Xiaolan Qin, Linzhang Lu

  25. Analysis for Unilateral Contact Problem with Coulomb’s Friction in Thermo-Electro-Visco-Elasticity, 4443-4457
  26. Mustapha Bouallala, EL-Hassan Essoufi

  27. Monotonicity of Sets in Hadamard Spaces from Polarity Point of View, 4459-4470
  28. Ali Moslemipour, Mehdi Roohi

  29. Novel Theorems for Metallic Structures on the Frame Bundle of the Second Order, 4471-4482
  30. Mohammad Nazrul Islam Khan

  31. Inequalities Involving Casorati Curvatures for Submanifolds of Real Space Forms with a Quarter-Symmetric Connection, 4483-4491
  32. Mehraj Ahmad Lone

  33. Optimal Control for Non-Cooperative Systems Involving Fractional Laplace Operator, 4493-4503
  34. H. M. Serag, Abd-Allah Hyder, M. El-Badawy

  35. Generalized Finite Difference Method for Solving Two-Interval Sturm-Liouville Problems with Jump Conditions, 4505-4513
  36. Semih Çavuşoğlu, Oktay Sh. Mukhtarov

  37. On the Regularized Trace of a Differential Operator of Sturm-Liouville Type, 4515-4523
  38. Erdal Gül

  39. Conditional Distributivity of Semi-t-operators Over Conjunctive Uninorms, 4525-4538
  40. Dragan Jočić, Ivana Štajner-Papuga

  41. Operator Roots of Polynomials: Iso-Symmetric Operators, 4539-4551
  42. B.P. Duggal, I.H. Kim

  43. New Inertial-Based Spectral Projection Method for Solving System of Nonlinear Equations with Convex Constraints, 4553-4562
  44. Aliyu Muhammed Awwal, Poom Kumam, Mohammed Yusuf Waziri, Lin Wang, Ahmadu Muhammadu Bappah, Adamu Ishaku

  45. Sharp Hölder Continuous Behaviour of Solutions to Vector Network Equilibrium Problems with a Polyhedral Ordering Cone, 4563-4573
  46. Vo Minh Tam

  47. Pseudo-generalized Inverse II, 4575-4590
  48. Asma Lahmar, Haı̈kel Skhiri

  49. SEP Matrices and Solution of Matrix Equations, 4591-4598
  50. Wenqing Nie, Junchao Wei

  51. A New High-Order Accurate Difference Scheme for the Benjamin-Bona-Mahoney-Burgers (BBMB) Equation, 4599-4615
  52. Khedidja Bayarassou, Khaled Omrani

  53. Results on Impulsive Fractional Integro-Differential Equations Involving Atangana-Baleanu Derivative, 4617-4627/span>
  54. Kulandhivel Karthikeyan, Ozgur Ege, Panjayan Karthikeyan